# SDR CA990728005

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2360 · Static Discharge System
- Part: Discharge Wicks
- Condition: Out Of Tolerance
- Location: Wing
- Part time: 24,430 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED BOTH RADIOS WERE UNREADABLE DUE TO STATIC WHILE FLYING IN CLOUD.  SEVERAL TRAILING EDGE STATIC DISCHARGERS WERE TESTED OUT OF TOLERANCE AND REPLACED.  REPLACED ALL CONDUCTIVE SEALS ON THE COMPOSITE NOSE COMP. ACCESS DOORS.
